# SDR SWAA2013111422395

- Difficulty date: November 4, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 42,036 hours, 24,300 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LE SKIN CRACKED AT LOCK FASTENER HOLE AT ATTACH FITTING.  REPAIRED SKIN IAW SRM.
